Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Shaking legs while sitting, walking when tensed, unable to sit for long duration. ADHD?

I am 22 yr old male. I study in college and have always been good in studies. I can t stop shaking my legs while I am sitting. I don t feel comfortable sitting for long duration and I start walking especially when I get tense and don t seem to have a lot of control on it. Also I find my attention wandering off unless I am working on something that requires urgent attention. I have started to think I might have ADHD , I had these symptoms for years but i never thought they could point to a condition. Is it possible I have it? If I do, do I need to do something about it.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Welcome to HealthcareMagic Forum

Considering your age and nature of symptoms, I would consider possibility of anxiety disorder first in your case.

Common symptoms of anxiety which may or may not be present in your case: nervousness, restlessness, mild irritability, excessive worry regarding own health, tremor, muscle spasm, heaviness in body, easy fatigability, headache, sleep disturbance, palpitation and dry mouth.

Out of them you mentioned restlessness, tremors and poor concentration. These symptoms increases during stress. As you have symptoms for years then possibility of ADHD need to be ruled out too by examination by psychiatrist.

Till you meet psychiatrist, following simple measures will help you:
-Healthy diet: Milk and fruits in diet.
-Daily morning walk
-Breathing exercise, yoga and meditation (which you can learn from some expert in person)

Wish you Good Health and all the best.

Answered: Tue, 5 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor